# SDR ASAA2023032442586

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 58,980 hours, 17,350 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32913901
- Part serial: G5579
- Condition: Faulty
- Location: #1 Engine
- Part time: 60,484 hours, 28,108 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE #1 TBV DUE TO HISTORY OF FAULTS. GROUNDED - YES. REPLACED J6 HARNESS REF 73-21-06. REPLACED TBV IN REF TO B737-800 AMM 75-23-01 LEAK OPS CHECK GOOD.
